# SDR SWAA2014050227618

- Difficulty date: April 16, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 42,068 hours, 24,534 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STAB STATION 129.50 2ND FROM FWD STIFFENER CRACKED AT LOWER END.  REPAIRED RIB IAW SRM.
